# SDR CA091203002

- Difficulty date: November 26, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 17,463 hours
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 399355
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING THE INSPECTION TO COMPLY WITH AD 78-08-07, OIL WAS NOTICED AT THE TOP OF THE CYLINDER BEAD AND ALSO ON AFT SECTION OF ENGINE.  UPON FURTHER INSPECTION, A FINE CRACK WAS NOTICED BETWEEN THE COOLING FINS OF THE CYLINDER BEAD. (TC NR 20091203002)
